# SDR SIMA201130404

- Difficulty date: October 29, 2011
- Submitted: October 31, 2011
- Operation: Air carrier
- Aircraft: N606AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145062
- Aircraft time: 32,293 hours, 27,074 cycles
- System (JASC): 2823 · Fuel Selector/Shut-Off Valve
- Part: Shutoff Valve
- Part number: 281049101
- Part serial: 0874
- Condition: Leaking
- Location: Lt Wing
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

ON FLIGHT 3314 THE CREW REPORTED A FUEL SEAP ON THE LEFT WING INFLIGHT.  THE CREW ELECTED TO DIVERT.  THE AIRCRAFT LANDED WITHOUT INCIDENT.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE LEFT SHUTOFF VALVE IAW EMB AMM 28-23-02.  THE LEAK CHECK WAS GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
